# SDR DALA2025080405835

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 LOWER FUSELAGE FWD CARGO COMPARTMENT DOOR CUTOUT LATCH FITTING WITH CORROSION AT FR27. CORRECTIVE ACTION: REPLACED LATCH FITTING IAW A319 SRM 51-72-11 -911-001. (1122732).
